# SDR DALA2018101506057

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,344 hours, 22,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5651, L/P 0783460) INITIAL INSPECTION: CORROSION ON LT SIDE PANEL FROM STA 1410 TO 1530, AT AFT CARGO COMPARTMENT.(C2). SIDE PANEL FROM STA 1410 TO 1530 AT AFT CARGO COMPARTMENT.(C2) WAS REPLACED PER SRM 51-40-02 PAR. 4 AND 7.
